Khanitin Muangchoo-in
Khanitin Muangchoo-in
Thailand National Sports University Chaiyaphum campus
Verified email at
Cited by
Cited by
Successive approximations for common fixed points of a family of -nonexpansive mappings
Y Song, K Muangchoo-in, P Kumam, YJ Cho
Journal of Fixed Point Theory and Applications 20 (1), 10, 2018
Approximating Common Fixed Points of Two -Nonexpansive Mappings
K Muangchoo-in, P Kumam, YJ Cho
Thai Journal of Mathematics 16 (1), 139-145, 2018
Zeroes and fixed points of different functions via contraction type conditions
MU Ali, K Muangchoo-in, P Kumam
Econometrics for Financial Applications, 353-359, 2018
Approximation theorems of a solution of amperometric enzymatic reactions based on Green’s fixed point normal-S iteration
K Muangchoo-in, K Sitthithakerngkiet, P Sa-Ngiamsunthorn, P Kumam
Advances in Difference Equations 2021, 1-13, 2021
Fixed point theorems and convergence theorems for monotone (α, β)-nonexpansive mappings in ordered Banach spaces
K Muangchoo, D Thongtha, P Kuman, Y Je
Creat. Math. Inf 26, 163-180, 2017
Convergence theorems of monotone -nonexpansive mappings for normal-S iteration in ordered Banach spaces with convergence analysis
K Muangchoo-in, P Kumam
Journal of Nonlinear Analysis and Optimization: Theory & Applications 11 (1 …, 2020
Fixed point results for -nonexpensive mappings on partial -metric spaces
P Sukprasert, M Nazam, M Arshad, K Muangchoo-in
Thai Journal of Mathematics 18 (1), 38-52, 2019
A mathematical model of the critical Coronavirus Disease (Covid-19) situation in Thailand during March 2021 to August 2021
K Muangchoo-in, P Sa-Ngiamsunthorn, P Kumam
Science & Technology Asia, 215-227, 2022
Some Convergence Theorems for Monotone Nonexpansive Mappings in Hyperbolic Metric Spaces
I Uddin, S Aggarwal, K Muangchoo-in, P Kumam
Thai Journal of Mathematics 19 (4), 1651-1659, 2021
The Existence and Approximation Fixed Point Theorems for Monotone Nonspreading Mappings in Ordered Banach Spaces.
K Muangchoo-in, P Kumam
Journal of Informatics & Mathematical Sciences 11, 2019
A Note on Some Recent Strong Convergence Theorems of Iterative Schemes for Semigroups with Certain Conditions
P Sumalai, E Pourhadi, K Muangchoo-in, P Kumam
Beyond Traditional Probabilistic Methods in Economics 2, 251-261, 2019
The system can't perform the operation now. Try again later.
Articles 1–11